# SDR CALA9800710

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6.5 CRACK IN FLOOR SUPPORT AT STA 485, LBL 12.  THE CRACKED SECTION WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-20-11.
